# SDR AALA202308212644

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 65,328 hours, 30,236 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DECENT INTO SNA IN HEAVY PRECIPITATION FIRST OFFICERS PFD DISPLAY FLICKERED ON AND OFF WITH BURNING ELECTRICAL SMELL IN FLIGHT DECK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
